Unisom Sleep (Diphenhydramine Hydrochloride) - 50mg (10 Gel Capsules) Image1

Unisom

Diphenhydramine

* Our best price : $ 11.76

Unisom Sleep Gels (Diphenhydramine HCL) are prescribed to treat occasional sleeplessness by allowing easier and deeper sleep.

Brand Name : Unisom
Active Ingredients : Diphenhydramine
Manufacturer : Pfizer
Country of Origin : New Zealand
Intended Patient : Unisex
Unisom Sleep (Diphenhydramine Hydrochloride) - 50mg (10 Gel Capsules) Unisom Sleep (Diphenhydramine Hydrochloride) - 50mg (10 Gel Capsules) Image1
Out of stock
* Quantity
1-2 Pack(s)
3-5 Pack(s)
6-9 Pack(s)
10 Pack(s) +
Price / Each
$13.55
$13.23
$12.50
$11.76

Description


Uses

Unisom Sleep Gels (Diphenhydramine HCL) are prescribed to treat occasional sleeplessness by allowing easier and deeper sleep. The medication is a sedating antihistamine that causes drowsiness. Your physician may also prescribe it to treat other unlisted conditions.

Dosage and Administration

Unisom Sleep Gels (Diphenhydramine HCL) should be used strictly according to your physician`s instructions to get the most effective results from treatment. Most patients are prescribed one capsule to be taken just before going to sleep. Only take the medication if you plan on getting at least seven hours of sleep as waking up early may cause severe confusion, severe drowsiness, or feeling of a hangover. Do not continue using the medication if you do not notice any improvement after seven days of consecutive use. It is important to not take more than the prescribed dosage as this may cause unexpected or even severe health problems.

Side effects

Even though the use of Unisom Sleep Gels (Diphenhydramine HCL) will not normally cause side effects, some patients may experience unusual symptoms such as:

  • Dizziness
  • Drowsiness
  • Constipation
  • Vision problems
  • Anxiety or nervousness

Contact your physician if you experience any serious side effects including tremors, mood changes, irregular heartbeats, urinary retention, trouble breathing, or seizures. Stop using the medication and seek immediate medical attention if you experience signs of an allergic reaction such as swelling, hives, or trouble breathing.

Precautions

Do not begin using Unisom Sleep Gels (Diphenhydramine HCL) if you are pregnant, breastfeeding, or have a peptic ulcer, asthma, closed angle glaucoma, pyloroduodenol obstruction, or bladder neck obstruction. Also inform your physician if you have epilepsy or myasthenia gravis as these conditions may cause unexpected complications during treatment.

This product is added. Thank you.

 Please choose your option:

0
My Cart : 0 Items $0.00

Shopping Cart

 

Your cart is empty